# SDR SIMA982471

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 725370209
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACKS AT BL 18.3L AND BL 0 ARE CORRODED FROM FUSELAGE STATION 546 TO 686.  SPLICE REPAIRED SEAT TRACKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
